← Return to Post hip replacement problems

Discussion

Post hip replacement problems

Joint Replacements | Last Active: Jun 20 9:33am | Replies (207)

Comment receiving replies
@hipdude

Someone please correct me if I’m wrong, but I’m under the impression the surgeon puts a bolus injection of lidocaine (a painkiller) into the joint they operate on towards the end of the hip replacement procedure which may wear off after approximately 2 to 3 days which may account for the timing of when your severe pain initially kicked in.

Jump to this post


Replies to "Someone please correct me if I’m wrong, but I’m under the impression the surgeon puts a..."

Sue, thank you for responding to my post. Yes I am still icing several times a day as well as elevating today is day 8 and I woke up with pain and numbness in a little tingling feeling in my thigh mostly on top and to the outside and of course my knee still hurts but not quite as bad as it did in my earlier post. So thank you for encouragement I know things are bound to be different day to day cuz this is a big shock to your body and your bones . My left leg was a little shorter to begin with so I attribute some of this pain to my right side getting adjusted hopefully not to too much of a longer leg after the surgery! day by day !! thank you